# SDR DALA2021110806855

- Difficulty date: November 4, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 68,585 hours, 25,651 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6711 DOOR 2L AFT CUTOUT CENTER BEARING PLATE AND 4R UPPER FWD CUTOUT AREA BEARING PLATE MISSING. CORRECTIVE ACTION: INSTALLED BEARING PLATES AT 2L DOOR AFT CTR CUTOUT AND 4R UPPER FWD CUTOUT PER B757 AMM 52-11.
